# SDR SWAA2012080806595

- Difficulty date: July 21, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- Aircraft time: 80,216 hours, 71,520 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6516305
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT BS 219, BETWEEN LBL 15 TO LBL 19.  REPAIRED WEB IAW EA.
